Xian-Jin Li
Xian-Jin Li
כתובת אימייל מאומתת בדומיין byu.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
The positivity of a sequence of numbers and the Riemann hypothesis
XJ Li
Journal of Number Theory 65 (2), 325-333, 1997
1731997
Some trigonometric extremal functions and the Erdös-Turán type inequalities
XJ Li, JD Vaaler
Indiana University mathematics journal, 183-236, 1999
441999
Explicit formulas for Dirichlet and Hecke -functions
XJ Li
Illinois Journal of Mathematics 48 (2), 491-503, 2004
292004
PROOF OF HAYMAN
X LI
Science in China Series A-Mathematics, Physics, Astronomy & Technological …, 1985
241985
On the Hankel transformation of order zero
XJ Li
Journal of mathematical analysis and applications 335 (2), 935-940, 2007
152007
On reproducing kernel Hilbert spaces of polynomials
XJ Li
Mathematische Nachrichten 185 (1), 115-148, 1997
151997
A note on some positivity conditions related to zeta-and L-functions
JB Conrey, XJ Li
arXiv preprint math/9812166, 1998
141998
for function fields
XJ Li
Analytic Number Theory: The Halberstam Festschrift 2 139, 567, 1996
111996
On the trace of Hecke operators for Maass forms
XJ Li
CRM Proc. and Lecture Notes 19, 215-229, 1996
81996
On zeros of defining functions for some Hilbert spaces of polynomials
XJ Li
Operator Theory and Interpolation, 235-243, 2000
62000
On the trace of Hecke operators for Maass forms for congruence subgroups
JB Conrey, XJ Li
arXiv preprint math/9907197, 1999
61999
On the poles of Rankin-Selberg convolutions of modular forms
XJ Li
Transactions of the American Mathematical Society 348 (3), 1213-1234, 1996
61996
A generalization of A. Connes' trace formula
XJ Li
Journal of Number Theory 130 (2), 386-430, 2010
52010
An arithmetic formula for certain coefficients of the Euler product of Hecke polynomials
XJ Li
Journal of Number Theory 113 (1), 175-200, 2005
52005
An explicit formula for Hecke -functions
XJ Li
arXiv preprint math/0403119, 2004
42004
On spectral theory of the Riemann zeta function
XJ Li
Science China Mathematics 62 (11), 2317-2330, 2019
32019
Prolate spheroidal wave functions, Sonine spaces, and the Riemann zeta function
XJ Li
Journal of Mathematical Analysis and Applications 389 (1), 379-393, 2012
32012
A spectral interpretation for the explicit formula in the theory of prime numbers
XJ Li
Science China Mathematics 53 (3), 791-812, 2010
32010
A transformation of Hankel type on the field of p-adic numbers
XJ Li
JP J. Algebra, Number Theory and Appl 12, 205-229, 2008
32008
On the Trace of Hecke Operators for Maass Forms for Congruence Subgroups II.
XJ Li
Forum Mathematicum 17 (1), 2005
32005
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20